Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 12, NWS Cleveland, OH

March 22, 2026Crawford County, Hancock County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 22, 2026, 8:04 PM EDT for Crawford County, Hancock County, Wyandot County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2026, 8:04 PM EDT (00:04 UTC)
Expired
Mar 22, 2026, 8:45 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, OH, Hancock County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 135 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 8:15 PM EDTHAIL 0.753 Ssw Chatfield, OH
Mar 22, 8:29 PM EDTHAIL 11 Sse Bucyrus, OH
Mar 22, 8:35 PM EDTHAIL 12 N Galion, OH
Mar 22, 8:35 PM EDTHAIL 1Crestline, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 5:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2126 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

728 
WUUS51 KCLE 230004
SVRCLE
OHC033-063-175-230045-
/O.NEW.KCLE.SV.W.0012.260323T0004Z-260323T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
804 PM EDT Sun Mar 22 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Wyandot County in northwestern Ohio...
  Crawford County in north central Ohio...
  Southeastern Hancock County in northwestern Ohio...

* Until 845 PM EDT.

* At 804 PM EDT, a severe thunderstorm was located over Forest, or 11
  miles west of Upper Sandusky, moving east at 65 mph.

  HAZARD...Quarter size hail.

  SOURCE...Trained weather spotters. Quarter sized hail was reported 
           near Williamstown in southern Hancock County. 

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  Bucyrus, Upper Sandusky, Galion, Crestline, Forest, New Washington,
  Sycamore, Vanlue, Chatfield, Carey, Benton, Nevada, Mount
  Blanchard, Wharton, Tiro, North Robinson, Harpster, Kirby, Oceola,
  and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8358 4100 8348 4099 8336 4099 8273
      4071 8273 4071 8285 4070 8286 4071 8324
      4074 8350 4081 8350 4082 8351 4082 8358
TIME...MOT...LOC 0004Z 272DEG 55KT 4082 8349 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
3 follow-up statements
649 
WWUS51 KCLE 230011
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
811 PM EDT Sun Mar 22 2026

OHC063-230021-
/O.CAN.KCLE.SV.W.0012.000000T0000Z-260323T0045Z/
Hancock OH-
811 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Ohio.

LAT...LON 4085 8345 4092 8335 4097 8329 4099 8273
      4071 8273 4071 8285 4070 8286 4071 8324
      4074 8350 4081 8350 4082 8351
TIME...MOT...LOC 0011Z 270DEG 56KT 4087 8326 

$$

OHC033-175-230045-
/O.CON.KCLE.SV.W.0012.000000T0000Z-260323T0045Z/
Wyandot OH-Crawford OH-
811 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WYANDOT AND CRAWFORD COUNTIES...

At 811 PM EDT, a severe thunderstorm was located over Upper Sandusky,
moving east at 65 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Bucyrus, Upper Sandusky, Galion, Crestline, Forest, New Washington,
Sycamore, Chatfield, Benton, Nevada, Tiro, North Robinson, Harpster,
Kirby, Oceola, and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4085 8345 4092 8335 4097 8329 4099 8273
      4071 8273 4071 8285 4070 8286 4071 8324
      4074 8350 4081 8350 4082 8351
TIME...MOT...LOC 0011Z 270DEG 56KT 4087 8326 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
752 
WWUS51 KCLE 230027
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
827 PM EDT Sun Mar 22 2026

OHC033-175-230045-
/O.CON.KCLE.SV.W.0012.000000T0000Z-260323T0045Z/
Wyandot OH-Crawford OH-
827 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN WYANDOT AND CRAWFORD COUNTIES...

At 827 PM EDT, a severe thunderstorm was located over Bucyrus, moving
east at 65 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include...
Bucyrus, Upper Sandusky, Galion, Crestline, New Washington,
Chatfield, Benton, Nevada, Tiro, North Robinson, Harpster, Oceola,
and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4080 8330 4091 8320 4099 8273 4071 8273
      4071 8285 4070 8286 4071 8324 4077 8331
TIME...MOT...LOC 0027Z 270DEG 55KT 4083 8295 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
067 
WWUS51 KCLE 230044
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
844 PM EDT Sun Mar 22 2026

OHC033-175-230054-
/O.EXP.KCLE.SV.W.0012.000000T0000Z-260323T0045Z/
Wyandot OH-Crawford OH-
844 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYANDOT AND
CRAWFORD COUNTIES WILL EXPIRE AT 845 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Ohio.

LAT...LON 4080 8330 4091 8320 4099 8273 4071 8273
      4071 8285 4070 8286 4071 8324 4077 8331
TIME...MOT...LOC 0044Z 272DEG 55KT 4082 8266 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 7:01 PM EDT, 1 hour 3 minutes earlier. Its key messages:

  • 1.) Isolated to scattered strong to severe storms possible primarily in the southern portion of the forecast area this evening. 2.) Variable temperatures expected for most of the week with periodic precipitation chances occurring tonight and mid to late week.
Area forecast discussion, Mar 22, 7:01 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
701 PM EDT Sun Mar 22 2026

.WHAT HAS CHANGED...
The likelihood of afternoon convection is decreasing due to
widespread cloud cover and lack of instability. As of now, it
appears that the best chance of severe weather will occur in the
southern part of the local area this evening, although it's
possible that the majority of the strong to severe storms remain
to the south/southeast of the local area.

&&

.KEY MESSAGES...
1.) Isolated to scattered strong to severe storms possible
primarily in the southern portion of the forecast area this
evening.

2.) Variable temperatures expected for most of the week with
periodic precipitation chances occurring tonight and mid to late
week.

&&

.DISCUSSION...
KEY MESSAGE 1...
A cold front will continue to move southeast across the local
area this afternoon. Showers are likely along the cold front
this afternoon, although widespread cloud cover, dry air, and
lack of instability will likely hinder any thunderstorm
development. The best chance of storms will likely be along the
southeastern border or to the southeast of the local area, but
thunderstorms will likely hold off until later this evening.

Confidence in convection is slightly higher for this evening,
although once again there's still uncertainty in where storms
will initiate. Showers and thunderstorms are expected to develop
behind the cold front at around 8 PM this evening before
exiting to the southeast by midnight, however mid-level dry air
may once again inhibit convection development. There's also a
chance that storms develop near the southeastern border of the
CWA and strengthen after exiting the CWA. The best instability
will likely be in the southern half of the local area, primarily
from U.S. Route 30 south. There will be a sharp cutoff in shear
values close to the lakeshore, however 0-6km shear values of
30-40+ knots support storm mode of a more organized line or
supercells. At this point, instability will be elevated and
lapse rates are relatively high so large hail will be the
primary hazard, although surrounding upper air soundings suggest
that dry low-level air could produce a risk of
downbursts/damaging wind gusts. Will need to keep a close eye on
mesoanalysis/satellite data over the next several hours and
will make adjustments to the forecast as needed. Either way,
there is a Slight Risk (level 2 of 5) for severe weather along
and south of a line from roughly Marion to Warren, OH with a
Marginal Risk (level 1 of 5) north from roughly Findlay, OH to
Meadville, PA (including Cleveland). The best potential for
severe weather will be in the Enhanced Risk area to the
southeast of the forecast area.

KEY MESSAGE 2...
Cold air advection and lingering troughing over the Lower Great
Lakes will result in low-end chances of light snow showers
across NE OH and NW PA late tonight through Monday afternoon,
although accumulations beyond a dusting on grassy/elevated
surfaces are not expected. From there, dry weather is favored
Monday night through early Wednesday evening as high pressure
builds over the region. Periodic showers are likely as the next
system approaches and crosses the region late Wednesday through
Thursday evening. A few thunderstorms are possible with cold
front passage on Thursday or Thursday night, but still quite a
bit of uncertainty with frontal passage timing and the
resulting precipitation chances. Dry weather is favored for the
weekend.

Temperatures will fluctuate quite a bit during the week with the
coldest high temperatures in the upper 30s and lower 40s
anticipated Monday/Friday and the warmest highs in the 60s and
lower 70s anticipated on Thursday.

&&

.AVIATION /00Z Monday THROUGH Friday/...
The main aviation concern and expectations for this 00z TAF
update will be for variable flight categories this evening with
a trend downward from VFR to low end MVFR/IFR. Scattered showers
will move in this evening. Some thunderstorms are possible and
mentioned in the TAFs at FDY, MFD, CAK, and YNG through 03z or
04z. Ceilings will gradually lower this evening into the low end
MVFR or IFR. The best potential for IFR will be at CAK, YNG,
ERI, CLE, and MFD. Ceilings will start to lift into MVFR Monday
morning into the afternoon. Some ceilings will scattered out
over NWOH by late in the TAF period. Winds will be northerly 10
to 15 knots with occasional gusts up to 25 knots during the TAF
period.

Outlook...Non-VFR conditions possible Wednesday into Thursday
with scattered rain showers.

&&

.MARINE...
A cold front continues to slowly drift south across the are this
afternoon, allowing winds across Lake Erie to become northerly
at 10 to 20 knots. The strong winds remain isolated to the
western basin right now. As the cold front moves further south,
winds will gain more of a northwesterly component with winds up
to 20 knots spreading east across the central basin. This
gustier onshore flow will result in waves building to 3-5 feet
across the central basin late tonight into early Monday morning.
As a result, a brief Small Craft Advisory has been issued to
highlight this hazard.

As the parent low moves off the Mid-Atlantic Coast on Monday,
northwest winds will weaken to 10-15 knots. High pressure builds
over the region Tuesday, shifting winds once again to be from
the south-southwest at 5-10 knots which will persist through
much of Wednesday. Another low pressure system is forecast to
move east through the region Thursday into Friday, increasing
winds to 15 to 20 knots once again. This period will need to be
monitored for any additional marine headlines.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 11 AM EDT Monday for LEZ144>146.

&&

DISCUSSION...15
AVIATION...77
MARINE...04
Hazardous weather outlook, Mar 22, 5:41 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
541 PM EDT Sun Mar 22 2026

LEZ061-142>149-162>169-232145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
541 PM EDT Sun Mar 22 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-018>023-033-089-PAZ001>003-232145-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
541 PM EDT Sun Mar 22 2026

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ017-027>032-036>038-047-232145-
Hancock-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-
Holmes-Knox-
541 PM EDT Sun Mar 22 2026

...SEVERE THUNDERSTORM WATCH 73 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 22, 5:28 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
528 PM EDT Sun Mar 22 2026

OHZ023-222145-
Trumbull OH-
528 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL COUNTY
THROUGH 545 PM EDT...

At 528 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Kinsman, or 7 miles northwest of Sharpsville, moving
east at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orangeville, Yankee Lake, and Brookfield Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4124 8065 4144 8065 4145 8052 4124 8052
TIME...MOT...LOC 2128Z 269DEG 52KT 4134 8057

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

77
Special weather statement, Mar 22, 6:36 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
636 PM EDT Sun Mar 22 2026

OHZ023-033-222300-
Mahoning OH-Trumbull OH-
636 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES THROUGH 700 PM EDT...

At 636 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hilltop, or near Youngstown, moving east at 65 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Youngstown, Niles, Campbell, Hubbard, Maplewood Park, Hilltop,
Austintown, Girard, McDonald, Mineral Ridge, and Churchill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4109 8079 4117 8080 4121 8052 4107 8052
      4107 8053
TIME...MOT...LOC 2236Z 266DEG 55KT 4113 8071

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 22, 7:32 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
732 PM EDT Sun Mar 22 2026

OHZ017-018-027-230000-
Seneca OH-Wyandot OH-Hancock OH-
732 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SENECA...
NORTHEASTERN WYANDOT AND HANCOCK COUNTIES THROUGH 800 PM EDT...

At 731 PM EDT, Doppler radar was tracking a strong thunderstorm near
Findlay, moving east at 60 mph. Another thunderstorm was located
near McComb and is also moving east at 60 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Findlay, Tiffin, Fostoria, McComb, Arcadia, Vanlue, Van Buren, New
Riegel, Bloomdale, Benton Ridge, and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Ohio.

&&

LAT...LON 4116 8388 4118 8309 4099 8309 4099 8311
      4096 8311 4097 8388
TIME...MOT...LOC 2331Z 264DEG 53KT 4106 8358

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 22, 7:46 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
746 PM EDT Sun Mar 22 2026

OHZ017-027-230015-
Wyandot OH-Hancock OH-
746 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WYANDOT AND SOUTHERN
HANCOCK COUNTIES THROUGH 815 PM EDT...

At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bluffton, moving east at 55 mph. Another storm was located near
Rawson and also moving east at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Bluffton, Forest, Arlington, Rawson, Carey, Mount Blanchard, Wharton,
Jenera, Mount Cory, Kirby, and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Ohio.

&&

LAT...LON 4097 8387 4096 8322 4073 8340 4073 8350
      4081 8350 4082 8351 4082 8388 4095 8388
TIME...MOT...LOC 2345Z 270DEG 49KT 4084 8388

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 22, 7:53 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
753 PM EDT Sun Mar 22 2026

OHZ020>022-230030-
Summit OH-Portage OH-Medina OH-
753 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTAGE...SOUTHEASTERN MEDINA
AND CENTRAL SUMMIT COUNTIES THROUGH 830 PM EDT...

At 752 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wadsworth, or 7 miles east of Medina, moving east at 75 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Akron, Medina, Ravenna, Cuyahoga Falls, Kent, Hudson, Wadsworth,
Tallmadge, Streetsboro, Mogadore, Stow, Norton, Brimfield, Fairlawn,
Munroe Falls, Richfield, Edinburg, Silver Lake, Windham, and Boston
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4104 8188 4122 8179 4127 8100 4104 8100
TIME...MOT...LOC 2352Z 264DEG 64KT 4112 8173

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 22, 8:01 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
801 PM EDT Sun Mar 22 2026

OHZ018-019-027>029-230045-
Seneca OH-Crawford OH-Huron OH-Wyandot OH-Richland OH-
801 PM EDT Sun Mar 22 2026

...STRONG THUNDERSTORMS WILL IMPACT HURON...NORTHERN RICHLAND...
SOUTHERN SENECA...WYANDOT AND CRAWFORD COUNTIES THROUGH 845 PM EDT...

At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bloomville to near Sycamore to near
Forest. Movement was east at 70 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Mansfield, Tiffin, Bucyrus, Upper Sandusky, Galion, Shelby, Willard,
Ontario, Crestline, New London, Plymouth, Forest, New Washington,
Bloomville, Sycamore, New Riegel, Chatfield, Carey, Greenwich, and
Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Ohio.

&&

LAT...LON 4089 8351 4109 8327 4117 8306 4122 8235
      4107 8234 4106 8244 4086 8241 4071 8263
      4070 8308 4071 8323 4076 8350 4082 8350
      4082 8352
TIME...MOT...LOC 0001Z 274DEG 59KT 4112 8303 4101 8321 4082 8358

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:01 PM EDTSpecial Weather StatementCLECrawford, Huron, Richland, Seneca, Wyandot44 min
Mar 22, 8:15 PM EDTSpecial Weather StatementCLEKnox45 min
Mar 22, 8:19 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne30 min
Mar 22, 8:24 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Wyandot26 min
Mar 22, 8:30 PM EDTSpecial Weather StatementCLEMedina, Portage, Summit30 min
Mar 22, 8:32 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit, Wayne43 min
Mar 22, 8:34 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne41 min
Mar 22, 8:38 PM EDTSpecial Weather StatementCLEMahoning22 min
Mar 22, 8:42 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox, Wayne48 min
Mar 22, 8:45 PM EDTSevere Thunderstorm WarningCLEMahoning15 min
Mar 22, 8:52 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow, Richland38 min
Mar 22, 8:58 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow32 min
Mar 22, 9:03 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Stark, Wayne42 min
Mar 22, 9:23 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow39 min
Mar 23, 3:47 AM EDTSmall Craft AdvisoryCLE18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.